Alert archive / Indiana / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 40, NWS Indianapolis, IN

April 17, 2013Greene County, Indiana

NWS Indianapolis, IN issued this severe thunderstorm warning at Apr 17, 2013, 3:57 AM EDT for Greene County, Indiana. It was in force for 63 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 17, 2013, 3:57 AM EDT (07:57 UTC)
Expired
Apr 17, 2013, 5:00 AM EDT
In force
63 min
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

County Greene County, IN

The radar

The Evansville,IN radar (KVWX), 102 km from the middle of the area, began a volume at 08:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 8.0 hours before the alert went out and 182 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2013-04-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2013-04-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 93 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1490 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
93 m²/s²
0-3 km storm-relative helicity
390 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

376 
WUUS53 KIND 170757
SVRIND
INC055-170900-
/O.NEW.KIND.SV.W.0040.130417T0757Z-130417T0900Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
357 AM EDT WED APR 17 2013

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  GREENE COUNTY IN SOUTHWEST INDIANA...

* UNTIL 500 AM EDT

* AT 352 AM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LINTON...AND
  MOVING EAST AT 10 MPH.

  HAZARD...QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...DAMAGE TO VEHICLES AND CROPS IS EXPECTED.

* LOCATIONS IMPACTED INCLUDE...
  BLOOMFIELD...LYONS...SWITZ CITY AND NEWBERRY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3911 8722 3911 8680 3890 8688 3890 8702
      3896 8724
TIME...MOT...LOC 0757Z 280DEG 9KT 3903 8713

HAIL...1.00IN
WIND...<50MPH

$$

NIELD
2 follow-up statements
714 
WWUS53 KIND 170821
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
421 AM EDT WED APR 17 2013

INC055-170900-
/O.CON.KIND.SV.W.0040.000000T0000Z-130417T0900Z/
GREENE IN-
421 AM EDT WED APR 17 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL GREENE
COUNTY UNTIL 500 AM EDT...

AT 416 AM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BLOOMFIELD...
AND MOVING EAST AT 15 MPH.

HAZARD...QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...DAMAGE TO VEHICLES AND CROPS IS EXPECTED.

LOCATIONS IMPACTED INCLUDE...
BLOOMFIELD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3892 8699 3902 8715 3911 8705 3911 8680
      3890 8688
TIME...MOT...LOC 0821Z 276DEG 12KT 3902 8700

HAIL...1.00IN
WIND...<50MPH

$$

NIELD
112 
WWUS53 KIND 170826
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
426 AM EDT WED APR 17 2013

INC055-170836-
/O.CAN.KIND.SV.W.0040.000000T0000Z-130417T0900Z/
GREENE IN-
426 AM EDT WED APR 17 2013

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL GREENE COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
 HOWEVER SMALL HAIL IS STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 3892 8699 3902 8715 3911 8705 3911 8680
      3890 8688
TIME...MOT...LOC 0826Z 276DEG 12KT 3902 8698

$$

NIELD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 17, 3:32 AM EDT, 25 minutes earlier.

Area forecast discussion, Apr 17, 3:32 AM EDT, 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
332 AM EDT WED APR 17 2013

.UPDATE...
THE SYNOPSIS...NEAR TERM...SHORT TERM AND LONG TERM SECTIONS HAVE
BEEN UPDATED BELOW.

&&

.SYNOPSIS...

ISSUED AT 327 AM EDT WED APR 17 2013

A FRONTAL SYSTEM STALLED NEAR THE OHIO RIVER IS EXPECTED TO MOVE
NORTH ACROSS THE FORECAST AREA TONIGHT. STRONG LOW PRESSURE IS
EXPECTED TO MOVE THROUGH THE GREAT LAKES THURSDAY NIGHT AND
FRIDAY...BRINGING A COLD FRONT THROUGH THE AREA. IN THE WAKE OF THIS
FRONT...HIGH PRESSURE IS EXPECTED TO BUILD INTO THE AREA BY NEXT
WEEKEND AND INTO EARLY NEXT WEEK. ANOTHER FRONTAL SYSTEM MAY AFFECT
THE AREA BY NEXT TUESDAY.

&&

.NEAR TERM /THIS MORNING THROUGH TODAY/...

ISSUED AT 327 AM EDT WED APR 17 2013

FRONTAL BOUNDARY REMAINS JUST SOUTH OF THE OHIO RIVER AS OF 230 AM.
DESPITE THAT...SCATTERED CONVECTION CONTINUES TO DEVELOP AND MOVE
ACROSS SOUTHERN PORTIONS OF THE FORECAST AREA...AND ADDITIONAL
STORMS CONTINUE IN THE NORTHERN WABASH VALLEY.

MESOANALYSIS INDICATES INSTABILITY GRADIENT REMAINS NORTH OF THE
BOUNDARY AND DRAPED OVER FAR SOUTHERN COUNTIES...LIKELY CONTRIBUTING
TO THE PERSISTENCE OF STORMS. PRESENCE OF THE DEEPER LIFT AND WARM
ADVECTION SHOULD ENABLE CONVECTION TO PERSIST THROUGH EARLY THIS
MORNING. WILL MAINTAIN LIKELY TO SCATTERED THUNDERSTORM COVERAGE
THROUGH EARLY THIS MORNING...WITH A DECREASE IN COVERAGE ANTICIPATED
TOWARDS DAYBREAK AS THE AXIS OF LIFT SHIFTS NORTH AND LOW LEVEL
FORCING WEAKENS IN RESPONSE TO SUBTLE RIDGING ALOFT.

AS FOR THE REST OF THE DAY SCATTERED CHANCES FOR SHOWERS AND
THUNDERSTORMS WILL PERSIST HOWEVER NOT ANTICIPATED TO BE AS
WIDESPREAD AS THEY WERE TUESDAY NIGHT. GUIDANCE REALLY HAS NOE
HANDLE ON THE NEXT 24 HOURS...AS MUCH OF THE SHORT TERM GUIDANCE HAS
CONDITIONS DRY NOW AND CONTINUES THIS TREND THROUGH THE DAY. LEANED
ON PERSISTENCE FOR THE FORECAST TODAY AND TONIGHT. MOS BLEND YIELDS
HIGHS IN THE UPPER 60S TO MID 70S SEEMS REASONABLE.

&&

.SHORT TERM /TONIGHT THROUGH FRIDAY NIGHT/...

ISSUED AT 327 AM EDT WED APR 17 2013

THE AFOREMENTIONED STALLED FRONTAL BOUNDARY NEAR THE OHIO RIVER WILL
LIFT NORTHWARD AS A WARM FRONT TONIGHT...GENERATING RENEWED CHANCES
FOR SHOWERS AND THUNDERSTORMS. BEST MOISTURE...LIFT...AND
INSTABILITY LIES MAINLY NORTH OF I-70 AND THIS IS WHERE THE HIGHER
POPS ARE CONCENTRATED FOR TONIGHT. WENT A FEW DEGREES ABOVE MOS FOR
LOWS AVERAGING THE MID 60S.

CENTRAL INDIANA WILL BE FIRMLY IN THE WARM SECTOR THURSDAY. WITH
STRONG SW LLVL FLOW HIGH TEMPERATURES WILL BE CLOSER TO THE MAVMOS
THAN MET...DESPITE THE CLOUD COVER AND PRECIP CHANCES. LOOK FOR
HIGHS IN THE UPPER 70S (N) TO LOW 80S (S). AGREE WITH PREVIOUS
THINKING THAT THERE REALLY IS NOT MUCH OF A FORCING MECHANISM FOR
WIDESPREAD CONVECTION DURING THE DAY THURSDAY...OTHER THAN SOME LEFT
OVER RESIDUAL BOUNDARIES FROM NIGHT BEFORE OR DIURNALLY CHARGED.
KEPT POPS AT CHANCE...EXCEPT FOR THE FAR NW LATER IN THE DAY AS THE
FRONT QUICKLY APPROACHED THE REGION.

COLD FRONT EXPECTED TO MOVE THROUGH THE AREA LATE THURSDAY
NIGHT/EARLY FRIDAY MORNING. FORCING ALONG THE FRONT LOOKS
STRONG...ALONG WITH STRONG DEEP LAYER SHEAR...ALTHOUGH THE LAPSE
RATES LOOK RATHER POOR AT THIS POINT. NEVERTHELESS...HIGH WINDS ARE
POSSIBLE GIVEN THE EXPECTED WIND FIELDS/LIFT. 80-90 POPS DURING THIS
PERIOD WILL CONTINUE AT THIS TIME...ALONG WITH A SLIGHT RISK FOR
SEVERE WX FOR THE ENTIRE FORECAST AREA.

WILL KEEP SOME POPS GOING FOR FRIDAY AS WELL TO COVER ANY LINGERING
ACTIVITY IN THE WAKE OF FRONT. AREA SHOULD BE DRY BY FRIDAY NIGHT.

&&

.LONG TERM /SATURDAY THROUGH TUESDAY NIGHT/...

ISSUED AT 327 AM EDT WED APR 17 2013

IN WAKE OF THE COLD FRONT AT THE END OF THE WORK WEEK...AN AREA OF
COLD HIGH PRESSURE BUILDS INTO THE OHIO VALLEY FROM THE NORTHWEST.
THIS WILL KEEP DRY BUT COOL CONDITIONS ACROSS CENTRAL
INDIANA...WITH BELOW NORMAL TEMPERATURES. LOWS ON SATURDAY MORNING
WILL NEED TO BE WATCHED AS FROST POTENTIAL MAY EXIST...HOWEVER THE PRESSURE
GRADIENT AT THAT TIME STILL SUGGESTS THAT WINDS BE STRONG ENOUGH
TO PREVENT FROST FORMATION AND SKIES MAY REMAIN PARTLY CLOUDY. HIGH
PRESSURE SHIFTS EAST OF INDIANA THROUGH THE WEEKEND AND INTO THE
NEXT WORKWEEK. A RETURN OF SOUTHERLY FLOW AROUND THE HIGH SHOULD
RESULT IN SLIGHTLY WARMER TEMPERATURES EACH DAY. THE NEXT BEST
CHANCE FOR PRECIP APPEARS ON TUESDAY AND TUESDAY NIGHT AS A STRONG
COLD FRONT ONCE AGAIN PUSHES THROUGH THE STATE.

&&

.AVIATION /DISCUSSION FOR THE 160600Z TAFS/...

ISSUED AT 1233 AM EDT WED APR 17 2013

FRONTAL BOUNDARY IS CURRENTLY DOWN NEAR THE OHIO RIVER...BUT A
PERSISTENT LOW LEVEL JET WILL REMAIN ACROSS THE REGION OVER THE NEXT
SEVERAL HOURS. THIS WILL COMBINE WITH INCREASING ISENTROPIC LIFT AND
WARM ADVECTION TO MAINTAIN SCATTERED CONVECTION ACROSS THE FORECAST
AREA FOR THE NEXT SEVERAL HOURS. WILL CONTINUE TO CARRY TEMPO GROUPS
FOR THUNDER THROUGH 09Z. THE AXIS OF STRONGEST LIFT SHOULD LIFT
NORTH TOWARDS DAYBREAK...WITH CONVECTIVE COVERAGE DIMINISHING INTO
THE MORNING. MODEL SOUNDINGS INDICATING DEEP MOISTURE TRAPPED
BENEATH A SHARP INVERSION...AND ANTICIPATE WIDESPREAD IFR CEILINGS
AND LOWER TO IMPACT THE TERMINALS THROUGH LATE MORNING. CEILINGS
WILL BEGIN TO LIFT INTO THE AFTERNOON AS THE INVERSION WEAKENS.
LIKELY TO SEE SCATTERED CONVECTION DEVELOP ONCE AGAIN DURING THE
AFTERNOON AS THE FRONT LIFTS BACK NORTH THROUGH THE REGION. WILL
CONTINUE TO CARRY A PERIOD OF VCTS DURING THE LATE AFTERNOON AND
EARLY EVENING. WINDS WILL GRADUALLY VEER FROM EAST-NORTHEAST EARLY
THIS MORNING TO SOUTHEAST THROUGH THE DAY AT ABOUT 10KTS.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS...SMF
NEAR TERM...SMF
SHORT TERM...SMF
LONG TERM....SMF
AVIATION...RYAN

In the hours before

Local storm report, Apr 16, 11:00 PM EDT, 4 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1100 PM EDT TUE APR 16 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1055 PM     HAIL             COALMONT                39.19N  87.23W
04/16/2013  E1.75 INCH       CLAY               IN   BROADCAST MEDIA

&&

CORRECTED COUNTY/STATE...LOCATION

BHH
Special weather statement, Apr 16, 11:14 PM EDT, 4 hours 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1114 PM EDT TUE APR 16 2013

INZ051-170345-
VIGO-
1114 PM EDT TUE APR 16 2013

...STRONG THUNDERSTORM ADVISORY FOR VIGO COUNTY UNTIL 1145 PM EDT...

AT 1111 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 6 MILES NORTH OF WEST UNION...OR 6 MILES SOUTH
OF MARSHALL...MOVING EAST AT 35 MPH.

HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  TERRE HAUTE...
  PRAIRIE CREEK...
  PRAIRIETON...
  WEST TERRE HAUTE...
  PIMENTO...
  INDIANA STATE UNIVERSITY...
  RILEY...
  SEELYVILLE...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3935 8758 3935 8756 3936 8754 3946 8754
      3956 8723 3927 8724 3926 8731 3925 8758
      3926 8761 3928 8762 3930 8761 3930 8762
      3931 8762
TIME...MOT...LOC 0314Z 254DEG 32KT 3931 8763

TDUD
Local storm report, Apr 16, 11:24 PM EDT, 4 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1124 PM EDT TUE APR 16 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0619 PM     HAIL             FRANKLIN                39.49N  86.06W
04/16/2013  E0.25 INCH       JOHNSON            IN   TRAINED SPOTTER

            DELAYED REPORT

&&

BHH
Special weather statement, Apr 17, 1:18 AM EDT, 2 hours 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
118 AM EDT WED APR 17 2013

INZ060-170615-
SULLIVAN-
118 AM EDT WED APR 17 2013

...STRONG THUNDERSTORM ADVISORY FOR SULLIVAN COUNTY UNTIL 215 AM
EDT...

AT 117 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR HUTSONVILLE...OR 7 MILES NORTHEAST OF
ROBINSON...MOVING EAST AT 20 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  SULLIVAN...
  MEROM...
  GRAYSVILLE...
  TURTLE CREEK RESERVOIR...
  FAIRBANKS...
  PAXTON...
  SHELBURN...
  HYMERA...
  DUGGER...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 3919 8762 3920 8759 3923 8758 3926 8729
      3926 8724 3897 8724 3896 8752 3898 8758
      3906 8758 3908 8762 3910 8762 3911 8766
      3912 8764 3914 8766
TIME...MOT...LOC 0518Z 257DEG 19KT 3908 8765

NIELD
Local storm report, Apr 17, 3:09 AM EDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
309 AM EDT WED APR 17 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0250 AM     HAIL             1 N SPEARSVILLE         39.35N  86.20W
04/17/2013  E1.50 INCH       JOHNSON            IN   STORM CHASER

            HAIL COVERING THE GROUND.

&&

NIELD
Special weather statement, Apr 17, 3:31 AM EDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
331 AM EDT WED APR 17 2013

INZ060-061-170815-
GREENE-SULLIVAN-
331 AM EDT WED APR 17 2013

...STRONG THUNDERSTORM ADVISORY FOR WESTERN GREENE AND EASTERN
SULLIVAN COUNTIES UNTIL 415 AM EDT...

AT 329 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR LINTON...OR 30 MILES EAST OF ROBINSON...
MOVING EAST AT 15 MPH.

HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM...ALONG
WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  LINTON...
  BLOOMFIELD...
  LYONS...
  SWITZ CITY...
  WORTHINGTON...
  NEWBERRY...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 3914 8728 3911 8688 3890 8699 3890 8711
      3898 8736
TIME...MOT...LOC 0731Z 287DEG 12KT 3904 8718

NIELD

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 16, 8:04 PM EDTSpecial Weather StatementINDMartin26 min
Apr 16, 9:44 PM EDTSpecial Weather StatementINDKnox46 min
Apr 16, 10:01 PM EDTSevere Thunderstorm WarningINDDaviess, Knox44 min
Apr 16, 10:12 PM EDTSevere Thunderstorm WarningINDGreene, Monroe, Owen48 min
Apr 16, 10:57 PM EDTSevere Thunderstorm WarningINDClay, Greene, Owen48 min
Apr 16, 11:14 PM EDTSpecial Weather StatementINDVigo31 min
Apr 17, 1:18 AM EDTSpecial Weather StatementINDSullivan57 min
Apr 17, 1:55 AM EDTSevere Thunderstorm WarningINDSullivan35 min
Apr 17, 2:07 AM EDTSevere Thunderstorm WarningINDMorgan38 min
Apr 17, 2:30 AM EDTSevere Thunderstorm WarningINDGreene, Sullivan60 min
Apr 17, 3:31 AM EDTSpecial Weather StatementINDGreene44 min
Apr 17, 3:41 AM EDTAreal Flood AdvisoryINDGreene, Sullivan3 hr
Apr 17, 8:54 AM EDTAreal Flood AdvisoryINDBartholomew, Boone, Brown, Clay, Clinton, Decatur and 26 more12 hr
Apr 17, 12:26 PM EDTRiver Flood WarningINDHamilton, Marion11 hr
Apr 17, 12:26 PM EDTRiver Flood WarningINDMarion, Morgan5 days
Apr 17, 12:26 PM EDTRiver Flood WarningINDMarion, Morgan5 days
Apr 17, 12:26 PM EDTRiver Flood WarningINDMorgan, Owen6 days
Apr 17, 12:26 PM EDTRiver Flood WarningINDMorgan, Owen6 days
Apr 17, 12:26 PM EDTRiver Flood WarningINDGreene, Owen11 days
Apr 17, 12:26 PM EDTRiver Flood WarningINDDaviess, Greene, Knox14 days
Apr 17, 12:26 PM EDTRiver Flood WarningINDDaviess, Greene, Knox13 days
Apr 17, 12:26 PM EDTRiver Flood WarningINDDaviess, Gibson, Knox, Pike15 days
Apr 17, 12:26 PM EDTRiver Flood WarningINDDaviess, Gibson, Knox, Pike16 days
Apr 17, 12:26 PM EDTRiver Flood WarningINDGibson, Knox16 days
Apr 17, 12:26 PM EDTRiver Flood WarningINDKnox27 days
Apr 17, 12:26 PM EDTRiver Flood WarningINDGibson, Knox, Posey25 days
Apr 17, 12:26 PM EDTRiver Flood WarningINDHenry, Rush, Shelby23 hr
Apr 17, 12:26 PM EDTRiver Flood WarningINDBartholomew, Johnson, Shelby4 days
Apr 17, 12:26 PM EDTRiver Flood WarningINDJackson, Lawrence, Washington5 days
Apr 17, 12:26 PM EDTRiver Flood WarningINDLawrence, Martin11 hr
Apr 17, 12:26 PM EDTRiver Flood WarningINDJackson, Lawrence, Washington12 days
Apr 17, 12:26 PM EDTRiver Flood WarningINDCarroll, Tippecanoe, White4 days
Apr 17, 12:26 PM EDTRiver Flood WarningINDDelaware, Randolph11 hr
Apr 17, 12:26 PM EDTRiver Flood WarningINDTippecanoe3 days
Apr 17, 12:26 PM EDTRiver Flood WarningINDCarroll, Howard, Tippecanoe4 days
Apr 17, 12:26 PM EDTRiver Flood WarningINDClay, Greene5 days
Apr 17, 12:26 PM EDTRiver Flood WarningINDMontgomery, Parke23 hr
Apr 17, 3:34 PM EDTFlash Flood WatchINDBartholomew, Boone, Brown, Carroll, Clay, Clinton and 33 more40 hr
Apr 17, 4:54 PM EDTSevere Thunderstorm WarningINDJackson, Lawrence, Monroe51 min
Apr 17, 5:29 PM EDTSevere Thunderstorm WarningINDBartholomew, Brown, Johnson, Morgan46 min
Apr 17, 5:52 PM EDTSevere Thunderstorm WarningINDHancock, Johnson, Marion, Morgan, Shelby38 min
Apr 17, 6:28 PM EDTSevere Thunderstorm WarningINDHamilton, Hancock, Henry, Madison, Marion, Shelby47 min
Apr 17, 7:21 PM EDTSevere Thunderstorm WarningINDHendricks, Montgomery, Parke, Putnam39 min
Apr 17, 7:49 PM EDTSevere Thunderstorm WarningINDBoone, Clinton, Montgomery, Tippecanoe41 min
Apr 17, 7:55 PM EDTSevere Thunderstorm WarningINDFountain, Montgomery, Parke, Tippecanoe, Vermillion, Warren35 min

Nearby

Severe Thunderstorm Warnings in Indiana, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.